Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 280, NWS Mobile, AL

December 10, 2008Choctaw County, Alabama; Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Dec 10, 2008, 2:30 AM CST for Choctaw County, Alabama; Wayne County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2008, 2:30 AM CST (08:30 UTC)
Expired
Dec 10, 2008, 3:15 AM CST
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Choctaw County, AL, Wayne County, MS

The radar

The Mobile radar (KMOB), 152 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 1:41 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 100830
SVRMOB
ALC023-MSC153-100915-
/O.NEW.KMOB.SV.W.0280.081210T0830Z-081210T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
230 AM CST WED DEC 10 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BUTLER...

* UNTIL 315 AM CST

* AT 228 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
  EXTENDING FROM HINTON TO MELVIN TO EVANSBORO...OR ALONG A LINE
  EXTENDING FROM 15 MILES WEST OF BUTLER TO 15 MILES SOUTHEAST OF
  QUITMAN TO 13 MILES NORTHEAST OF WAYNESBORO...MOVING EAST AT 30
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CYRIL...MELVIN...ISNEY AND EVANSBORO BY 235 AM CST...
  ROCK SPRINGS BY 240 AM CST...
  PUSHMATAHA...WATER VALLEY...RIDERWOOD AND PARAGON BY 245 AM CST...
  SOUWILPA BY 250 AM CST...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3228 8801 3216 8800 3214 8804 3209 8804
      3206 8811 3201 8811 3202 8808 3199 8806
      3195 8812 3193 8805 3193 8806 3191 8812
      3185 8816 3173 8865 3187 8860 3189 8848
      3223 8844 3232 8805 3232 8794
TIME...MOT...LOC 0830Z 254DEG 26KT 3214 8845 3193 8848
          3184 8852

$$
2 follow-up statements
000 
WWUS54 KMOB 100846
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
246 AM CST WED DEC 10 2008

MSC153-100855-
/O.CAN.KMOB.SV.W.0280.000000T0000Z-081210T0915Z/
WAYNE MS-
245 AM CST WED DEC 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY HAS 
BEEN CANCELLED...

AT 245 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE LINE OF STORMS HAS WEAKENED OVER NORTHEASTERN WAYNE COUNTY 
TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3228 8801 3217 8800 3214 8804 3209 8804
      3206 8811 3201 8811 3202 8808 3199 8807
      3195 8812 3194 8809 3193 8805 3191 8813
      3185 8816 3180 8846 3189 8847 3224 8837
      3232 8805 3232 8796
TIME...MOT...LOC 0845Z 254DEG 26KT 3217 8833 3196 8836
          3187 8840

$$

ALC023-100915-
/O.CON.KMOB.SV.W.0280.000000T0000Z-081210T0915Z/
CHOCTAW AL-
245 AM CST WED DEC 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR CHOCTAW COUNTY...

AT 245 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
EXTENDING FROM PUSHMATAHA TO NEEDHAM TO WATER VALLEY...OR ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF BUTLER TO 13 MILES SOUTHWEST
OF BUTLER TO 19 MILES NORTHEAST OF WAYNESBORO...MOVING EAST AT 30
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SOUWILPA...LISMAN AND LAND BY 250 AM CST...
  CROMWELL...TOXEY...HODGEWOOD AND GILBERTOWN BY 255 AM CST...
  CHAPPELL HILL...BUTLER AND BARRYTOWN BY 300 AM CST...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3228 8801 3217 8800 3214 8804 3209 8804
      3206 8811 3201 8811 3202 8808 3199 8807
      3195 8812 3194 8809 3193 8805 3191 8813
      3185 8816 3180 8846 3189 8847 3224 8837
      3232 8805 3232 8796
TIME...MOT...LOC 0845Z 254DEG 26KT 3217 8833 3196 8836
          3187 8840

$$
000 
WWUS54 KMOB 100915
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
315 AM CST WED DEC 10 2008

ALC023-100923-
/O.EXP.KMOB.SV.W.0280.000000T0000Z-081210T0915Z/
CHOCTAW AL-
315 AM CST WED DEC 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY HAS BEEN 
ALLOWED TO EXPIRE AT 315 AM CST...

AT 315 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE LINE OF STORMS OVER EASTERN CHOCTAW COUNTY HAS WEAKENED TO 
BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN 
ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3228 8801 3217 8800 3214 8804 3209 8804
      3206 8811 3201 8811 3202 8808 3199 8807
      3195 8812 3194 8809 3193 8805 3191 8813
      3185 8816 3180 8846 3189 8847 3224 8837
      3232 8805 3232 8796
TIME...MOT...LOC 0913Z 254DEG 26KT 3223 8810 3202 8813
          3193 8817

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 11:25 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Dec 9, 11:25 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1125 PM CST TUE DEC 9 2008

.UPDATE...PACKAGE WILL BE CLEANED UP TO PUSH BACK THE PRECIP MOVING
OVER THE AREA.

16

&&

.AVIATION...FOR 10/06Z...IFR CONDITIONS WILL CONTINUE TO SPREAD EAST
OVER THE AREA THROUGH THE NIGHT AS A SQUALL LINE MOVES EAST FROM
OVER MS...OVER THE AREA AFTER MIDNIGHT INTO WEDNESDAY MORNING. FRONT
WILL PUSH SOUTHEAST OF THE AREA LATE WEDNESDAY AFTERNOON/WEDNESDAY
EVENING...WITH SKIES CLEARING UNDER DRY NORTHERLY FLOW.

16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Dec 9, 6:05 PM CST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CST TUE DEC 9 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
605 PM CST MON DEC 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY.

A COLD FRONT WILL MOVE ACROSS THE LOWER MISSISSIPPI RIVER VALLEY
REGION TONIGHT...WITH WIDESPREAD THUNDERSTORMS DEVELOPING ALONG AND
AHEAD OF THE FRONT AS IT MOVES EASTWARD ACROSS MISSISSIPPI AND
LOUISIANA.  AHEAD OF THE FRONT...A WARM AND UNSTABLE AIRMASS IS
MOVING IN OFF THE GULF ACROSS SOUTHEAST MISSISSIPPI...SOUTHERN
ALABAMA AND THE WESTERN FLORIDA PANHANDLE.  COMBINED WITH THE
INSTABILITY...THERE ARE SUFFICIENT AMOUNTS OF WIND SHEAR TO PRODUCE
SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT TONIGHT.

THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA FROM
MIDNIGHT TONIGHT THROUGH EARLY WEDNESDAY MORNING.  THE SEVERE
WEATHER THREAT IS EXPECTED TO BE CONFINED TO SEVERE STRAIGHT LINE
WIND GUSTS AROUND 60 MPH ALONG AN EXPECTED SQUALL LINE DURING THE
PRE-DAWN HOURS AS IT MOVES EAST ACROSS SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA.  A FEW TORNADOES ARE POSSIBLE WITH ISOLATED
SUPERCELLS THAT DEVELOP AHEAD OF THE LINE...AND THOSE COULD AFFECT
THE REGION LATE THIS EVENING THROUGH THE PRE-DAWN HOURS.

THE LINE OF THUNDERSTORMS WILL WEAKEN AS IT MOVES EAST ACROSS
SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE WEDNESDAY
MORNING...WITH WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS CONTINUING
ACROSS THE REGION IN THE WAKE OF THE FRONT DURING THE DAY ON
WEDNESDAY. THE COLD FRONT WILL MOVE SLOWLY EAST OF DESTIN BY
WEDNESDAY AFTERNOON.

STRONG SOUTHEAST WINDS AT 20 TO 30 KNOTS WILL CONTINUE ACROSS THE
GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
TONIGHT...BECOMING NORTHWEST ON WEDNESDAY AS THE FRONT MOVES TO THE
EAST.  SMALL CRAFT ADVISORIES ARE POSTED FOR THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.

POST FRONTAL RAIN WILL CONTINUE ACROSS THE REGION THROUGH EARLY
THURSDAY AS A LOW PRESSURE SYSTEM DEVELOPING ALONG THE FRONT MOVES
NORTHEAST ACROSS THE WESTERN FLORIDA PANHANDLE.

STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS IN THE WAKE OF THE FRONT
AND OFFSHORE SEAS AROUND 9 FEET WILL CONTINUE OVER THE GULF COASTAL
WATERS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
OPERATIONS MAY BE REQUIRED OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA TONIGHT. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL
WEATHER SERVICE ON THE POSSIBLE SEVERE WEATHER THREAT LATE TONIGHT
AND WEDNESDAY MORNING.

In the hours before

Special weather statement, Dec 10, 1:16 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
116 AM CST WED DEC 10 2008

ALZ052-061-100800-
UPPER MOBILE-WASHINGTON-
INCLUDING THE CITIES OF...CHATOM...
116 AM CST WED DEC 10 2008

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON AND MOBILE
COUNTIES...

AT 112 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF CITRONELLE...MOVING NORTHEAST AT
35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CITRONELLE...DEER PARK...VINEGAR BEND...SEABOARD AND TOPTON THROUGH
200 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 45 TO 55 MPH.
WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE
LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF
ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE
EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Dec 10, 1:45 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
145 AM CST WED DEC 10 2008

ALZ052-053-100830-
WASHINGTON-CLARKE-
145 AM CST WED DEC 10 2008

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON AND CLARKE
COUNTIES...

AT 140 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAINT STEPHRNS...MOVING NORTHEAST AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WINN...CHILTON...PEACOCK...FULTON...OPINE AND TALLAHATTA SPRINGS
THROUGH 230 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 45 TO 55 MPH.
WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE
LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF
ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE
EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Dec 10, 2:20 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
220 AM CST WED DEC 10 2008

ALZ061-063-100900-
UPPER MOBILE-LOWER MOBILE-
INCLUDING THE CITIES OF...DOWNTOWN MOBILE...
220 AM CST WED DEC 10 2008

...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY...

AT 218 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTH OF DEES...MOVING NORTHEAST AT 40
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
I10 AND MCDONALD ROAD...DAWES...HUTCHENS ELEMENTARY SCHOOL...MEDAL OF
HONOR PARK...MOBILE AIRPORT...FOREST HILL AND UNIVERSITY OF SOUTH
ALABAMA THROUGH 300 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...AND WIND GUSTS
OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED
TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY
DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER
LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG
WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM
HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:23 AM CSTSevere Thunderstorm WarningMOBClarke, Wilcox52 min
Dec 10, 2:35 AM CSTSpecial Marine WarningMOB40 min
Dec 10, 3:09 AM CSTTornado WarningMOBBaldwin, Mobile25 min
Dec 10, 3:16 AM CSTSpecial Marine WarningMOB44 min
Dec 10, 3:25 AM CSTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe50 min
Dec 10, 4:01 AM CSTSpecial Marine WarningMOB59 min
Dec 10, 5:45 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia45 min
Dec 10, 5:57 AM CSTAreal Flood AdvisoryMOBEscambia3 hr
Dec 10, 6:05 AM CSTSevere Thunderstorm WarningMOBBaldwin40 min
Dec 10, 6:09 AM CSTTornado WarningMOBBaldwin30 min
Dec 10, 6:27 AM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw18 min
Dec 10, 6:31 AM CSTSevere Thunderstorm WarningMOBCovington29 min
Dec 10, 6:45 AM CSTSpecial Marine WarningMOB2 hr
Dec 10, 7:06 AM CSTSevere Thunderstorm WarningMOBBaldwin39 min
Dec 10, 7:08 AM CSTSevere Thunderstorm WarningMOBCovington52 min
Dec 10, 7:24 AM CSTFlash Flood WarningMOBConecuh, Covington, Escambia3 hr
Dec 10, 7:35 AM CSTSevere Thunderstorm WarningMOBBaldwin40 min
Dec 10, 7:38 AM CSTFlash Flood WarningMOBBaldwin112 min
Dec 10, 7:45 AM CSTSevere Thunderstorm WarningMOBEscambia45 min
Dec 10, 8:14 AM CSTSevere Thunderstorm WarningMOBBaldwin46 min
Dec 10, 8:24 AM CSTTornado WarningMOBCovington36 min
Dec 10, 8:49 AM CSTSevere Thunderstorm WarningMOBCovington41 min
Dec 10, 8:57 AM CSTSpecial Marine WarningMOB2 hr
Dec 10, 9:04 AM CSTSevere Thunderstorm WarningMOBCovington26 min
Dec 10, 9:40 AM CSTFlash Flood WarningMOBBaldwin, Conecuh, Covington, Escambia3 hr
Dec 10, 10:46 AM CSTSpecial Marine WarningMOB119 min
Dec 10, 12:44 PM CSTSpecial Marine WarningMOB91 min
Dec 10, 2:08 PM CSTSpecial Marine WarningMOB97 min
Dec 10, 1:20 AM CSTSevere Thunderstorm WarningMOBWayne25 min
Dec 10, 1:48 AM CSTSevere Thunderstorm WarningMOBPerry, Wayne42 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.